# SDR SWAA2018062523051

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 53,816 hours, 33,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED CAPACITY TEST AT LOCATION M1672.  R&R BATTERY PER MM AND DWG.
